It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


I can actually type today and I am not balling my eyes out so I figured I would say hello to all my friends, old and new. :)

I began IV Rocephin four and half months ago. I also began oral Levaquin five weeks after that.

In summary, I have been seeing an LLMD for almost three years and I have tried many antibiotics. (Tindamax, Doxy, Biaxin, Ceftin, Omnicef, Bicillin injections, etc).

July 2004 I was a vibrant, bikini-wearing, ballroom dancing, business-trip-taking single mom fixing up her own house and loved every minute of it. December 2004, I could not see straight, had lost my balance completely, gained 90 lbs, lost my hair, could not keep my eyes open, could not pick something up when I dropped it, got off my sofa only to pee.

The most progress I've made is last year when I was on Levaquin, 750mg, for nine months. My facial numbness went away, my hair grew back, I was able to speak and hold a conversation and my brain fog went away.

Last spring, my LLMD stopped all my meds; I cannot remember why. When that happened I slid back so far I was ready to die.

This past May I started the Rocephin and then in June I started the Levaquin.

The past four months were just awful: P-A-I-N, aches, fevers, headaches, fatigue, etc. All the regular crap. It would take me 5 minutes just to stand up out of bed. My eyes were freaking out, I had bouts of bad fatigue and bouts of insomnia. I was crying all the time - out of nowhere I would start balling. I had thoughts of suicide, all doom & gloom. I could not see or walk and I was so miserable. I could not even post here!

I saw my LLMD last Thursday. She said that after being on IV Rocephin for so long, I should have felt better than I did. So she s*****ed me to IV Zithromax.

I notice with the Zithro that I am lightheaded/dizzy and I have a touch of nausea once in a while. Those are the only 2 side effects so far.

BUT ... today is my 5th day off of Rocephin and boy do I feel better. I can walk, I can see, I can get off my bum and do dishes and I'm even planning on taking a shower later. I woke feeling fine, I'm even cracking a few jokes at work.

I am wondering, do I feel better because the Rocephin wasn't working and I feel good because the drug has left my system?

Or do I feel better because the Rocephin was working and since the drug isn't my system anymore, I feel better temporarily till the bugs take over again?

I am nervous, thinking that I was taken off the Rocephin too early; that it was working so well killing the bacteria that I felt awful but it would have gotten better as the die-off lessened.

My imagination is at work here obviously! :)

My original plan was to be on Rocephin for nine months. I feel like I quit half-way through. I am also concerned about the Zithromax since it is similiar to Biaxin, which does nothing for me.

I'm going to take advantage of this respite from the crap to get some laundry done and pay some bills and shower and clean up my bedroom a bit. It's an absolute pigsty from my living in it for so long.

Any thoughts/comments? Should I be worried?

Peace and health to all,
Mickie
:angel:





All times are GMT -7. The time now is 03:00 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!